# SDR USAA920080942

- Difficulty date: April 9, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812186
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON CABIN FLOORBEAM, BS 1000, RBL 13, WL 208.  REPLACED CABIN FLOORBEAM, BS 1000, RBL 13, WL 208 IAW B737 SRM 51-40-02.
